sinedafil + viagra
Oct 25, 2012
mi consulta es si tomando atripla se puede tomar sinedafil ( viagra) en caso negativo que otro producto similar se pueede utilizar
Response from Mr. Vergel
No hay efectos negativos con el uso de Viagra y Atripla
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Fingers An Early Sign Of HIV?
- Is Vomiting A Symptom Of Ars?
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.